# SDR SWAA071400

- Difficulty date: March 16, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 9,609 hours, 5,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8200548401
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND L1 DOOR EMERGENCY EXIT LIGHT ASSY BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
